MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the anesthesia system exhibited a continuous decline in saturation levels during use.The exact saturation values were not specified.There was no harm to the patient, and the final outcome was no injury.Manufacturer's reference #: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The anesthesia system was investigated on site by our field service engineer.The investigation was completed without any issues found.No technical errors found, and no parts were replaced.The system device logs were saved and sent for evaluation.The additional information received from the user facility stated that the measured patient saturation level decrease to approximately 75%.There was no patient injury.The patient was removed from the system and the ventilation continued via an ambu bag and then the mechanical ventilation continued using another system.The evaluation of the received device logs shows that the system checkout was successfully performed prior to the event.There are no recordings of a technical error which indicate the absence of technical malfunctions in the system.The log shows that the treatment was started in manual ventilation and after a few minutes set to automatic ventilation in prvc (pressure regulated volume control).The airway pressure alarm limit was set to 30 mbar.Alarms for expiratory minute volume low, respiratory rate high, airway pressure high, etco2 low and regulation pressure limited, were generated in automatic ventilation.The system was switched between manual and automatic ventilation several times and the o2 flush button was also pushed several times.Every time the system was set to automatic ventilation, the above alarms were generated.The treatment was ongoing for 23 minutes and then ended and the system was set to standby.The evaluation of the logs indicates that the generated alarms in automatic ventilation in prvc may have been caused by a too tight set airway pressure upper alarm limit in comparison to the set parameters.There is no indication of a technical failure in the system.Our conclusion is that there was no technical malfunction in the anesthesia system at the time of the event.A correction of field #h4 manufacturer date was required.H4 ¿ manufacture date - previous manufacturing date: 12/13/2016, corrected manufacturing date: 11/16/16.

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22382220
Report Number3013876692-2025-00053
Device Sequence Number12864653
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)161116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
Report Date (Section F) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/26/2025
Device Age9 YR
Event Location Hospital
Date Report to Manufacturer09/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown
Date Report Sent to FDA09/26/2025